Bloating occurs when the gastrointestinal tract is filled with air or gas. Gas is the most common cause of bloating. The other causes of bloating include irritable bowel syndrome, food intolerance, weight gain, eating disorders, and as a side effect of certain medications. Some of the serious causes of bloating are ascites, celiac disease, pancreatic insufficiency, and perforation of the gastrointestinal tract.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Even after consuming medicines for stomach disorders, I still feel bloated. Why?
Query: Hello doctor, I am taking Librax, Pantocid DSR, Colospa X, syrup Sucrafil O 10 ml, and Levosulpiride. I am still feeling bloated. I feel discomfort after taking any food. I am sending you a picture of my belly. Would you please let me know if it is bloating or body fat? I am 5.5 feet and 69 kilogram... Read Full »
Answer: Hello, Welcome to icliniq.com. I suggest you consult a specialist and take the following medicines with their consent. Take syrup Tricaine MPS (Oxetacaine, Aluminium Hydroxide, Magnesium, and Simethicone) 10 ml every 8 hours for one month. Please perform the following investigations: 1) Liver fun... Read Full »
My mother has pain in the left side of her stomach and loose stools along with a lot of burps. Why?
Query: Hello doctor, My mother has pain in the left side of her stomach and loose stools. She also gets a lot of burps and farts. Whenever she eats spicy food, she has loose stools. Can you please let me know what might be the reason? She is suffering from spondylitis, anxiety, and cholesterol issues. Curr... Read Full »
Answer: Hello, Welcome to icliniq.com. Based on the symptoms you have described, your mother may be experiencing gastrointestinal issues such as gastritis or gastroenteritis. Gastritis is the inflammation of the stomach lining, which can cause pain in the upper abdomen, bloating, and nausea. Gastroenterit... Read Full »
I always have bloating, burps, and indigestion. Why?
Query: Hello doctor, I always feel bloated. I feel like my food is not getting digested properly. I feel like having fake burps, acidity, and food will get out by vomiting. Why is this happening? Please help. Read Full »
Dr. Goswami Parth Rajendragiri
Answer: Hello, Welcome to icliniq.com. I have read your query and understand your concern. You are having a functional indigestion problem. You can be prescribed Zexid syrup, which contains Magaldrate and Simethicone. It is also better to take Rabeprazole antacid due to the associated acidity problem. Pr... Read Full »
I have had nausea, bloating, headache, and fatigue for one month. Could hormonal imbalance cause this as I am not pregnant?
Query: Hello doctor, I have been experiencing nausea, bloating, headache, and fatigue for the past few weeks. As I have not had sex since my last period, I am certain that I am not pregnant. Is hormonal imbalance causing these symptoms? Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your query and understood your concern. Nausea, bloating, headache, and fatigue can be the symptoms of hormonal imbalance. But it is important to see a healthcare provider to rule out other potential causes. Generally, hormonal imbalances can occur fo... Read Full »
I have been feeling a movable lump in my stomach that disappears when I touch it. Why so?
Query: Hello doctor,I have been feeling a movable lump in my stomach that disappears when I touch it. It usually happens while eating, drinking, or sleeping. I have tested negative for a pregnancy test twice. I feel bloated at all times. What to do?Please help. Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your query and understood your concern. It is possible that the movements and lump you are feeling in your stomach are related to digestive issues, such as gas or bloating. Bloating and the sensation of bubbles or movement in the abdomen can be caused... Read Full »
I was on birth control pills due to unprotected sex. How to control bloating and cramps that started after taking these pills?
Query: Hello doctor, I have missed my period last month. I began to take birth control pills as I was having unprotected sex and was too worried. However, after I finished one pack of my pills, I began to feel super bloated and started having bad cramps occasionally. I have taken a pregnancy test and it is... Read Full »
Answer: Hello, Welcome to icliniq.com. Thank you for your query. Probably you will have bleeding (withdrawal) soon. The bloating and cramps may be due to infection or acidity. I suggest you to do the following tests: Thyroid profile. Pap smear of vaginal discharge for microbiology and others like cer... Read Full »
I have been suffering from excessive gas, gut pain, and bloating despite taking medications. Why?
Query: Hello doctor,I have been suffering from excessive gas, gut pain, and bloating for the past four months. I have been taking kefir and probiotic pills for the past week but have had no improvement. During the day the symptoms are bad. I get very tired and sleepy. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. Thank you for your query. If you have confirmed clostridium, then go for Vancomycin which is the drug of choice. If you have not confirmed clostridium, then go for pantoprazole tablets and domperidone tablets along with antacid syrup for two weeks. Also, I suggest you ... Read Full »
I have been suffering from excessive gas, bloating, and gut pain for the last four months. Why?
Query: Hello doctor, I have been suffering from excessive gas, bloating, and gut pain for the last four months. Symptoms decrease significantly between 11 PM and 6 AM. Which tests should I do? Ketorolac really helps but I was told to use it only when needed. Why does Ketorolac help? Should I take probiotic... Read Full »
Answer: Hello, Welcome to icliniq.com. Well given your weight it is common to have gas and bloating. Since obesity slows the stomach and large intestine, which would cause a slow digestion process and the production of excessive gases. Ketorolac is a painkiller, it can help with the pain of any origin. bu... Read Full »
I experience stomach cramps, bloating, and loose motion after eating. What could cause this?
Query: Hi Doctor, I am often getting loose motion after every meal, and my stomach is also bloating. I had constipation for a few days and I feel a lot of stomach cramps and discomfort. Please let me know the exact issue and which treatment can be taken for this. Thank you. Read Full »
Dr. Goswami Parth Rajendragiri
Answer: Hi, Welcome to icliniq.com. In your case, infective etiology must first be ruled out by stool routine micro examination and occult blood test. If stool analysis shows pus cells and bacteria, then the antibiotic course of the Ofloxacin plus Ornidazole combination should be prescribed for five days.... Read Full »
I have been experiencing gut discomfort, bloating, and other symptoms for the past 27 years. What is the permanent remedy for all of my problems?
Query: Hi doctor, I have had an undiagnosed chronic condition for at least 27 years, having no success getting help. The symptoms are gut discomfort (inflammation), bloating, rheumatic stiffness, crackling of joints head to toe, and general malaise. However, I recently made an amazing and positive discover... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. It would help if you were examined personally, but from your symptoms actually, you are suffering from irritable bowel syndrome. So I would suggest tablet Rifaximin 550 mg twice daily plus tablet Amitriptyline 10 mg with Esomeprazole and Levo... Read Full »